# SDR QXEA2014101301093

- Difficulty date: December 13, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 32,218 hours, 33,723 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT EMERGENCY EXIT LOWER SIGN DOES NOT ILLUMINATE WHEN SELECTED ON.  REPAIRED BROKEN WIRES IAW WM 33-51-00 AND 20-16-10-201. LIGHT CHECKED GOOD.
